MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 21MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 21MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-021
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a chronic dislocation, patient opted for arthrodesis.No surgical delay.Doi: (b)(6) 2019 (tibial tray and tibial sleeve), doi: (b)(6) 2020 (tibial insert, hinge pin and segmental component), doi: (b)(6) 2020 (poly swap and hinge pin), doe: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS UNIV TIB HIN INS XXSM 21MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11164048
Report Number1818910-2021-00971
Device Sequence Number17016382
Product Code KRO
UDI-Device Identifier10603295079378
UDI-Public10603295079378
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number1987-27-021
Device Catalogue Number198727021
Device Lot NumberJ8230T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT.; LPS XX-SM HINGE PIN.; MBT REV TIB TRAY SIZE 3 25MM.; MBT TRAY SLEEVE POR M/L 61MM.; UNIVERSAL STEM 115X14MM FLUTED.; LPS DISTAL FEM COMP XXSM RT; LPS XX-SM HINGE PIN; MBT REV TIB TRAY SIZE 3 25MM; MBT TRAY SLEEVE POR M/L 61MM; UNIVERSAL STEM 115X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;